MAUDE Adverse Event Report: HOLOGIC, INC OMNI; HYSTEROSCOPE ACCESSORIES

HOLOGIC, INC OMNI; HYSTEROSCOPE ACCESSORIES
Model Number OMNI-S-001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Uterine Perforation (2121)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported on september 24 during a uterine surgery a omni hysteroscopic scissor was used to take down a septum.However, the doctor couldn¿t get all the way through the septum.Instead, there was a uterine perforation which led to intraabdominal hemorrhage and the patient getting transferred to cedars for a laparoscopy surgery.Additionally, customer reported that uterine perforation was a very unusual complication in which the doctor hit a artery in an unusual location at the uterine fundus and it caused intra-abdominal bleeding.Device worked as expected, no unexpected action from the device occurred and no malfunction was reported.Physician reported that the event was not related to the scissors but was an user error related to patient conditions.No additional information available.

Brand Name
OMNI
Common Device Name
HYSTEROSCOPE ACCESSORIES
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key20509004
Report Number1222780-2024-00387
Device Sequence Number9087997
Product Code NWW
UDI-Device Identifier15420045515529
UDI-Public15420045515529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOMNI-S-001
Device Catalogue NumberOMNI-S-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown